# SDR DALA2022111407337

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT CHANNEL FROM STA. 1640 TO 1660 AND RBL 54 AT PASSENGER FLOOR STRUCTURE.  SUPPORT CHANNEL FROM STA. 1640 TO 1660 AND RBL 54 AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM.
